I have been getting Botox for a few years. Last week I got it and my eye is in massive pain. Could Botox ruin my eyes? (Photo)

Doctor Answers 18

It is unlikely that Botox caused your eye pain.

It is unlikely that Botox caused your eye pain. I recommend visiting an ophthalmologist for an examination to determine the cause of your pain and redness. Good luck.


Baltimore Dermatologic Surgeon
5.0 out of 5 stars 2 reviews

Eye pain

I completely agree with the comments below. Botox and other neuromodulators should not cause eye pain. Please see an ophthalmologist.Dr David Mueller

David P. Mueller, DDS
Virginia Beach Oral & Maxillofacial Surgeon
5.0 out of 5 stars 1 review

Botox

Thank you for your question in regards to Botox.
It is highly unlikely that Botox has caused your eye pain. I would suggest seeing an ophthalmologist to discuss your concerns. To be sure, see two or more board-certified providers in your area for a complete evaluation to make sure you are a good candidate and that it is safe for you to have treatment.
I hope this helps.

J. Jason Wendel, MD, FACS
Nashville Plastic Surgeon
5.0 out of 5 stars 150 reviews

Botox and Eye Pain

I would definitely consult an eye doctor immediately as to the cause of the eye pain.  I have not seen this side effect from Botox.  Please keep us posted. Best, Dr. Green

Eye pain after Botox is not likely from Botox


Thank you for the picture and your question.

Botox should not have caused this eye problem and you should seek immediate evaluation by an ophthalmologist.

Best 
Dr Karamanoukian

Botox and eye pain

Hi. Botox should not cause eye pain. Your condition is probably not related to the Botox injection. You should see an ophthalmologist immediately to determine what exactly is going on. 

Ira Vidor, MD
Newport Beach Oculoplastic Surgeon
5.0 out of 5 stars 6 reviews

Botox and eye pain

Botox injections are generally not associated with eye pain.  Rarely, in patients with significant laxity of the lower lid and some dry eye symptoms, if botox is placed in the lower lid, it can exacerbate dry eyes causing pain and irritation.  This is possibly a cause in your case; however, you should be evaluated by your physician as soon as possible in person to address your concerns.  Botox should have no lasting effect on symptoms of pain around the eyes.

Kyle Coleman, MD
New Orleans Dermatologic Surgeon
5.0 out of 5 stars 8 reviews

Botox and eye pain

Hello.  It is highly unlikely that Botox caused your eye pain.  I suggest that you speak with your injector and consider speaking with an eye doctor.

J. Matthew Knight, MD
Orlando Dermatologic Surgeon

I have been getting Botox for a few years. Last week I got it and my eye is in massive pain. Could Botox ruin my eyes?

Seek immediate eye examination! >>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>>

Botox and eye pain

Most likely your injector inadvertently hit a nerve in the area and the pain should subside rather quickly; however, you definitely should go back and be evaluated by the injector

Melvin Elson, MD
Nashville Dermatologist
5.0 out of 5 stars 6 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.